MAUDE Adverse Event Report: BIOMET MICROFIXATION ELEVATOR #0; ELEVATOR, SURGICAL, DENTAL

BIOMET MICROFIXATION ELEVATOR #0; ELEVATOR, SURGICAL, DENTAL
Model Number N/A
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).It is unknown at this time if the device will be returned for evaluation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported the instrument fractured.Attempts have been made and no further information has been provided.
 
Event or Problem Description
This follow-up report is being submitted to relay additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The complaint is confirmed.The elevator #0 (p/n: (b)(4), lot# 071316f16, qty 2) were returned for investigation.Upon review of the elevators, it was noted that they had fractures at their respective tips.The dhr was reviewed and there were no non-conformances found.There are no indications of manufacturing defects.A complaint review was performed for this part and lot number combination and there is a failure rate of 4%.This rate is less than the afmea rate of 7%; therefore, this is considered acceptable and no further action will be taken.The most likely underlying cause of the complaint is that the elevator tips experienced force in excess of what they were designed to encounter.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.The following fields were updated: b4 date of this report b5 describe event or problem d4 lot number d10 device availability g4 date received by manufacturer g7 type of report h2 follow up type h3 device evaluated by manufacturer h4 device manufacturer date h6 method code h6 results code h6 conclusions code h10 additional narratives/data.

Brand Name
ELEVATOR #0
Common Device Name
ELEVATOR, SURGICAL, DENTAL
Manufacturer (Section D)
BIOMET MICROFIXATION
1520 tradeport drive
jacksonville FL 32218
MDR Report Key9841651
Report Number0001032347-2020-00172
Device Sequence Number2871510
Product Code EMJ
UDI-Device Identifier00841036028190
UDI-Public00841036028190
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number09-0258
Device Lot Number071316F16
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/02/2020
Supplement Date Received by Manufacturer07/20/2020
Initial Report FDA Received Date03/17/2020
Supplement Report FDA Received Date07/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1